# SDR QXEA2010122000896

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK.  FRAME 18.250 LOWER FLANGE BETWEEN STRINGERS 31L AND 32L IS CORRODED. REMOVED RIVETS TO GAIN ACCESS TO AREA.  REMOVED CORROSION IAW SRM 51-21-00-00-02. CORROSION ALSO FOUND BETWEEN STRINGERS 32L AND 33 AND WAS REMOVED AS WELL IAW R/D 8/4-53-2344. MATERIAL THICKNESS NOW AT .049" AND WITHIN LIMITS. NDT PERFORMED AND NO CRACKS NOTED. APPLIED ALLODINE AND PRIMER. R & R RIVETS.
